| Model Number |
D-EVOLUTFX-2329 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id evfxplus-29 (serial: (b)(6)); product type: 0195-heart valves.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, in a patient with a previously implanted non-medtronic t ranscatheter aortic valve, the delivery catheter system (dcs) was inserted into the patient and advanced to the aortic annulus.The valve was then deployed three times and subsequently recaptured three times due to the valve not staying in the intended position.Subsequently, the dcs and valve were removed from the patient, and a non-medtronic valve was prepared and then successfully implanted.Per the physician, the patient's horizontal root anatomy contributed to the event.No patient complications were reported as a result of this event.